liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Remainders in extensions and finite unions of locally compact sets
Linköping University, Department of Mathematics. Linköping University, The Institute of Technology.
Shimane University.
2010 (English)In: ACTA MATHEMATICA HUNGARICA, ISSN 0236-5294, Vol. 128, no 4, 344-357 p.Article in journal (Refereed) Published
Abstract [en]

We discuss the relationship between properties of spaces and their remainders in extensions from the class P (fin) of all finite unions of locally compact spaces. In particular, we show that a space X a P (fin) iff the remainder in each (some) compactification of X is in P (fin). Then we study the class P (fin) and the relationship between the remainders of a space from this class in compact extensions and give a generalization of the theorem of Henriksen-Isbell.

Place, publisher, year, edition, pages
Springer Science Business Media , 2010. Vol. 128, no 4, 344-357 p.
Keyword [en]
locally compact, remainder, extension, compactification
National Category
Engineering and Technology
URN: urn:nbn:se:liu:diva-58541DOI: 10.1007/s10474-010-9204-9ISI: 000280372800005OAI: diva2:343387
Available from: 2010-08-13 Created: 2010-08-13 Last updated: 2010-08-13

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of MathematicsThe Institute of Technology
Engineering and Technology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 45 hits
ReferencesLink to record
Permanent link

Direct link